About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 686272, 17 pages
http://dx.doi.org/10.1155/2012/686272
Research Article

Genetic Algorithm for Multiuser Discrete Network Design Problem under Demand Uncertainty

1Institute of Transportation Engineering, Tsinghua University, Beijing 100084, China
2Academy of Military Transportation, Tianjin 300161, China
3Transport Planning and Research Institute, Ministry of Transport, Beijing 100028, China
4China Academy of Urban Planning and Design, Beijing 100044, China

Received 6 September 2012; Accepted 29 October 2012

Academic Editor: Baozhen Yao

Copyright © 2012 Wu Juan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wu Juan, Lu Huapu, Yu Xinxin, and Bian Changzhi, “Genetic Algorithm for Multiuser Discrete Network Design Problem under Demand Uncertainty,” Mathematical Problems in Engineering, vol. 2012, Article ID 686272, 17 pages, 2012. doi:10.1155/2012/686272